Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Uterus fibriods and lower abdominal pain

i got so many fibroid on the wall of my uterus in that cause i am taking homeopathic treatment and have already release from lower abdomen pain more over i do not have any e regular bleeding but the thing is my fibroid not removing and three mount i am taking medicine Now what should i do for cure other thing is my hair is falling and getting so much gas....Help to do better...
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Thanks for writing to us.
Fibroids of uterus can only be removed surgically or by procedures like cauterisation or embolisation. If you are having regular cycles with a normal amount of bleeding, then you need not worry about the fibroids.
Homeopathic treatment is not likely to decrease the size of fibroids.
The hair fall and abdominal bloating could be due to improper diet or a side effect of the medicines you are taking.
I hope this information has been both informative and helpful for you.


Dr. Rakhi Tayal
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor